# SDR SWAA2025082708742

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 62,858 hours, 37,832 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FIRE REPORTED COMING OUT OF THE TAILPIPE BY ANOTHER SWA ACFT WHEN THE ACFT WAS ON THE TAXI SHORT OF THE RUNWAY.  PERFORMED ENGINE VENTS AND DRAIN INSPECTIONS IAW AMM 71-71-00.  NO LEAKS NOTED. PERFORMED ENGINE RUN IAW AMM 71-00-00. ENGINE OPERATES NORMAL.
